# SDR USAA20090807SB131

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Part serial: 3748
- Condition: Faulty
- Location: Rt Mlg
- Part time: 42,781 hours, 37,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - ON CLIMBOUT FROM ONT, EN ROUTE TO PHX PASSING 10,000 FEET, CREW REPORTED THE RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED.  WHEN GEAR HANDLE WAS RAISED TO UP POSITION, THE RED LIGHT REMAINED ILLUMINATED.  WHEN GEAR HANDLE WAS RETURNED TO OFF POSITION, THE RIGHT MAIN LANDING GEAR EXTENDED WITH GREEN LIGHT ILLUMINATING.  HANDLE WAS RAISED BACK TO UP, GEAR RAISED WITH RED LIGHT.  WHEN GEAR HANDLE WAS PUT IN DOWN POSITION, ALL THREE GEAR LOWERED WITH NORMAL GEAR INDICATION OF GREEN.  FLIGHT RETURNED TO FIELD AT ONT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR.  ALSO, REMOVED AND REPLACED THE MAIN LANDING GEAR TRANSFER CYLINDER.  REF MM 32-32-71-4.
